Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dwarf1579

Member
  • Posts

    51
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

Recent Profile Visitors

1341 profile views
  1. I haven't been on this site for quite a while, but I am finally off Accutane. I have been for approximately a month now and these last two pictures are up to date. Just coming back here and looking at this exact thread I realized that I have come a long way. I'm grateful and thankful for all the comments, support and advice everyone has given me. I have taken exactly 218 pills of Accutane that vary from 40mg to 10mg. Thus far, I haven't had any severe breakouts from withdrawl of Accutane, but I
  2. Any other comments / opinions / advice?
  3. @ thejp22 Thanks for your response and information about IPL. I will definately look into that. I have a few questions if you don't mind answering them: How long did it take for the red marks to go away after the IPL treatment? and how often were your treatments? Also, did the red marks fully go away for you to regain your original skin texture and tone? Please get back to me @ Beebo Thanks for your comment. I will definately keep updating with progress Small update: My dermatologist to
  4. @acgerstenberger Yes this does help very much, but I have never heard of those products before. I really hope that all my red marks will go away with time, because currently, I am not applying anything to speed up the healing process. However I have recently bought a new sunscreen that is specialized for me with less acidic chemicals in it. (Forgot the name will post it later) I have some sort of Aloe lotion that I use to use a year ago before my acne got this bad. I'm not exactly sure if that
  5. @ Paul Xbass Thanks, I plan on it. I still have approximately 1-2 months left of my course depending on what my dermatologist suggests.
  6. @mercyunbound Thanks for your response, I will look into the products that you are using, but yes I get really red from getting exposed to the sun too much. One thing that I'm not really liking right now is how every person is using different products. There is no common product in use and that is what is kinda throwing me off. Keep the suggestions coming!
  7. Anymore opinions or comments out there? I'd like to hear more!
  8. @Jane_Eyre: Thank you for your post, very much appreciate it. Yes, I am still on Accutane and approximately have about 2-3 more months in my course. I am from Canada, but I'm not sure where you are exactly from, but could you tell me how much laser costs in your area? I also heard that laser treatments shouldn't be used within the first 6 months after the course. Could you confirm this? I am also scared to try new products unless I can get a vast number of people to vouch the product. Thanks.
  9. Tyvm for your useful and informative advice. Very much appreciated. I want to hear more opinions!
  10. @ufgirl761: Yes please let me know how that product goes. Thank you for your response.
  11. @EMP Thanks bud. @masg Thanks to you too Really looking for methods to speed up the healing of my red marks. Thanks
  12. I am now on day 121 of my Accutane course and I think I have made alot of progress. (Pictures will be posted later). The first month I started with 40mg, then the second month my specialist lowered me to 20mg due to my high blood cholesterol. The 3rd month it was lowered again to 10mg for the same reason, and now on the forth month I am still taking 10mg. The two pictures where I am wearing a sweater, were taken in my post Accutane days. The 4 pictures taken with me in grey, were taken after a
  13. any other opinions?? I was wondering more like things to eat or things to do like exercise more or like sleep more or soemthing like that It was Accutane + I played volleyball approximately 3 times a week (which was all the exercise I got) + fruits every night + I cut out all seafood, beef, and ate fried food as little as possible. I never used any face applicants. Any specific fruits or vegetables? And when you are talking about Vitamin E and Omega-3 are you referring to taking Vi
×